Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 163541, 17 pages
http://dx.doi.org/10.1155/2011/163541
Research Article

Complex Behavior in a Fish Algae Consumption Model with Impulsive Control Strategy

1School of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang 325035, China
2School of Life and Environmental Science, Wenzhou University, Wenzhou, Zhejiang 325035, China

Received 9 August 2011; Accepted 27 August 2011

Academic Editor: M. De la Sen

Copyright © 2011 Jin Yang and Min Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Gragnani, M. Scheffer, and S. Rinaldi, “Top-down control of cyanobacteria: a theoretical analysis,” American Naturalist, vol. 153, no. 1, pp. 59–72, 1999. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Semyalo, T. Rohrlack, D. Kayiira et al., “On the diet of Nile tilapia in two eutrophic tropical lakes containing toxin producing cyanobacteria,” Limnologica, vol. 41, no. 1, pp. 30–36, 2011. View at Publisher · View at Google Scholar
  3. C. J. Wei and L. S. Chen, “Global dynamics behaviors of viral infection model for pest management,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 693472, 16 pages, 2009. View at Publisher · View at Google Scholar
  4. R. Shi and L. Chen, “Stage-structured impulsive SI model for pest management,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 97608, 11 pages, 2007. View at Publisher · View at Google Scholar
  5. B. Liu, L. Chen, and Y. Zhang, “The dynamics of a prey-dependent consumption model concerning impulsive control strategy,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 305–320, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989.
  7. D. Bainov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Application, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Science & Technical, Harlow, UK, 1993.
  8. H. K. Baek, “Qualitative analysis of Beddington-DeAngelis type impulsive predator-prey models,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1312–1322, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Liu and L. Chen, “On a periodic time-dependent model of population dynamics with stage structure and impulsive effects,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 389727, 15 pages, 2008. View at Publisher · View at Google Scholar
  10. H. Yu, S. Zhong, and R. P. Agarwal, “Mathematics and dynamic analysis of an apparent competition community model with impulsive effect,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 25–36, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Liu and L. Li, “A class age-structured HIV/AIDS model with impulsive drug-treatment strategy,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 758745, 12 pages, 2010. View at Publisher · View at Google Scholar
  12. H. Yu, S. Zhong, R. P. Agarwal, and L. Xiong, “Species permanence and dynamical behavior analysis of an impulsively controlled ecological system with distributed time delay,” Computers and Mathematics with Applications, vol. 59, no. 12, pp. 3824–3835, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Yu, X. Wang, S. Zhong, and R. P. Agarwal, “Analysis of mathematics and dynamics in a food web system with impulsive perturbations and distributed time delay,” Applied Mathematical Modelling, vol. 34, no. 12, pp. 3850–3863, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Ma, B. Liu, and W. Feng, “Dynamics of a birth-pulse single-species model with restricted toxin input and pulse harvesting,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 142534, 20 pages, 2010. View at Publisher · View at Google Scholar
  15. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and its Applications, Hindawi, New York, NY, USA, 2006.
  16. S. T. Zavalishichin and A. N. Sesekin, Dynamic Impulsive Systems: Theory and Applications, vol. 394 of Mathematics and its Applications, Kluwer Academic, Dordrecht, Germany, 1997.
  17. Q. Cui and G. J. Lawson, “Study on models of single populations: an expansion of the logistic and exponential equations,” Journal of Theoretical Biology, vol. 98, no. 4, pp. 645–659, 1982. View at Google Scholar · View at Scopus
  18. F. Grond, H. H. Diebner, S. Sahle, A. Mathias, S. Fischer, and O. E. Rossler, “A robust, locally interpretable algorithm for Lyapunov exponents,” Chaos, Solitons and Fractals, vol. 16, no. 5, pp. 841–852, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. M. T. Rosenstein, J. J. Collins, and C. J. De Luca, “A practical method for calculating largest Lyapunov exponents from small data sets,” Physica D, vol. 65, no. 1-2, pp. 117–134, 1993. View at Google Scholar · View at Scopus
  20. S. Lv and M. Zhao, “The dynamic complexity of a host-parasitoid model with a lower bound for the host,” Chaos, Solitons and Fractals, vol. 36, no. 4, pp. 911–919, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. M. Zhao, H. Yu, and J. Zhu, “Effects of a population floor on the persistence of chaos in a mutual interference host-parasitoid model,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 1245–1250, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. L. Zhang and M. Zhao, “Dynamic complexities in a hyperparasitic system with prolonged diapause for host,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 1136–1142, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. S. Lv and M. Zhao, “The dynamic complexity of a three species food chain model,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1469–1480, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. L. Zhu and M. Zhao, “Dynamic complexity of a host-parasitoid ecological model with the Hassell growth function for the host,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1259–1269, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. M. Zhao and L. Zhang, “Permanence and chaos in a host-parasitoid model with prolonged diapause for the host,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 12, pp. 4197–4203, 2009. View at Publisher · View at Google Scholar · View at Scopus